# SDR AU970941

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo/Bag Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR FRAME CRACKED AT DOOR FRAME RADIUS FROM LOWERAFT CORNER AND RUNNING UP THE AFT SIDE OF THE DOOR - CRACK LENGTH APPROXIMATELY 210MM (9IN) - INVESTIGATION FOUND FURTHER CRACKING IN THE FOLLOWING LOCATIONS:-1. HORIZONTAL CROSS BEAM ATTACHMENT ANGLE - CRACK LENGTH 70MM  (3IN)2. HORIZONTAL CROSS BEAM WEB CRACKED COMPLETELY THROUGH - CRACK  LENGTH 100MM (4IN)
